# SDR AALA201903229019

- Difficulty date: March 7, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 61,470 hours, 23,013 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361067400000
- Condition: Delaminated
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD GALLEY FLOOR PANEL 221EF WAS DELAMINATED.  REPAIRED THE FLOOR PANEL IAW SRM 51-77-12-911-002.
